# SDR SIMA952681

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 3011210
- Condition: Corroded
- Location: Airstairs
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT NR 4235 - EMERGENCY LIGHT AT AIRSTAIRS INOP.  RAI LIGHT ASSEMBLY.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
